# SDR UPS99228980

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKS IN FASTENER HOLES ON NR 2 K-FLAP TAI SKIN FROM 17 I/B OF O/B EDGE AND 31 I/B OF O/B EDGE AND AT 39 I/B OF O/B EDGE.  REMOVED TAI SKINS AT 17, 31 AND 39 OF O/B EDGE AND INSTALLED 3 NEW TAI SKINS IAW SRM 51-30-2, OHM 20-50-01.
